Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dry skin in belly button, brown patches, no smell, redness

I noticed some flakes in my belly button that looked like dry skin so I cleaned it out. I had someone look at it to make sure that it looked clean and they noticed a brown chunk at the bottom. When we tried to pull it out, thee was resistance. It seems to me that it is attached. Is that bad? I would like to note that there is no smell, redness, or liquid.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear lauren..,
Thanks for choosing HCM..,
Dryness and flakes on the abdomen...,
it is due to irritation of foreign object...,
So avoid it..,
1) Apply topically...Betamethasone and Salicylic acid cream daily 2 times..,
2) Tab Levocedtrizine daily night times...,
3) Tab..Ofloxacin 200 mg 2 times daily for 3 days..,
4) Take plenty of oral fuids , fresh vegetables and fresh fruits..,
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor